Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/2635
Title: Modelo CAGE e o Modo de Entrada das Multinacionais Brasileiras no Exterior
Authors: CHUEKE, G. V.
MACLENNAN, M. L. F.
BORINI, F. M.
Issue Date: 2014
Journal: Faces: Revista de Administração (Belo Horizonte. Online)
ISSN: 1984-6975
Citation: CHUEKE, G. V.; MACLENNAN, M. L. F.; BORINI, F. M.. Modelo CAGE e o Modo de Entrada das Multinacionais Brasileiras no Exterior. Faces: Revista de Administração (Belo Horizonte. Online), v. 13, n. 1, p. 83-102, 2014.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/2635
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.